# SDR SWIA202161513

- Difficulty date: August 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER BETWEEN F.S. 295 TO F.S. 310 AND BETWEEN STGR 25L TO STGR 25R IS CORRODED.     (C-CHECK RO 9/30/2021)    REMOVED DAMAGED TCAS ANTENNA DOUBLER AND INSTALLED A NEW DOUBLER IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. NO WEIGHT CHANGE, TASK CARD 51-900-1002-SKY AND M-337 ATTACHED
